# SDR N6WA2025031502

- Difficulty date: March 14, 2025
- Submitted: March 15, 2025
- Operation: Air carrier
- Aircraft: N557GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10077
- Aircraft time: 44,513 hours, 33,702 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM F/O SIDE PANEL AREA. T/S REPORTED SMOKE AND SMELL IN COCKPIT TO DAMAGED WIRING TO CO-PILOT SIDE CONSOLE FLOODLIGHT PER CRJ FIM 21-21-00. ISOLATED AND SECURED WIRING/CONNECTOR TO LIGHT ASSY PER ESPM 20-12-05 AND DEFERRED CO-PILOT SIDE CONSOLE FLOODLIGHT ON DMI OCN 70090372 PER MEL 33-11-01A CAT C AUTH BY MXC
